Compact completely solvable Kähler solvmanifolds are tori

Aleksy Tralle, Jaroslaw Janusz Kedra

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)727-732
Number of pages6
JournalInternational Mathematics Research Notices
Volume1997
Issue number15
DOIs
Publication statusPublished - 1 Jan 1997

Cite this

Compact completely solvable Kähler solvmanifolds are tori. / Tralle, Aleksy; Kedra, Jaroslaw Janusz.

In: International Mathematics Research Notices, Vol. 1997, No. 15, 01.01.1997, p. 727-732.

Research output: Contribution to journalArticle

@article{dd7a22f348b8401bb37dd31b5e7af578,
title = "Compact completely solvable K{\"a}hler solvmanifolds are tori",
author = "Aleksy Tralle and Kedra, {Jaroslaw Janusz}",
note = "This work was supported by the Polish Research Committee (KBN). The authors express their sincere thanks to the referee for several improvements.",
year = "1997",
month = "1",
day = "1",
doi = "10.1155/S1073792897000470",
language = "English",
volume = "1997",
pages = "727--732",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "15",

}

TY - JOUR

T1 - Compact completely solvable Kähler solvmanifolds are tori

AU - Tralle, Aleksy

AU - Kedra, Jaroslaw Janusz

N1 - This work was supported by the Polish Research Committee (KBN). The authors express their sincere thanks to the referee for several improvements.

PY - 1997/1/1

Y1 - 1997/1/1

U2 - 10.1155/S1073792897000470

DO - 10.1155/S1073792897000470

M3 - Article

VL - 1997

SP - 727

EP - 732

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 15

ER -